# SDR 95ZZZW592

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 1033741
- Condition: Failed
- Location: Cabin Outflow
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 049 - UNABLE TO CONTROL CABIN PRESSURIZATION.  UNABLE TO CLOSE FORWARD OUTFLOW VALVE, RETURNED TO MIA.  REMOVED, REPAIRED AND REINSTALLED FORWARD OUTFLOW VALVE PER MM 21-1-31.  OPS CHECK NORMAL.
